MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Date/Time-Related Software Problem (2582)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a history/settings (time/date issue) issue.The reporter alleged that the pump will change from 12 hour mode to 24 hour mode without user intervention.The reporter also alleged that the time and the date on the pump is changing on it's own without user intervention.The reporter confirmed that the time and date is being maintained properly when the battery is removed from the pump for less than 12 hours, indicating the issue is not related to the time and date resetting to the factory default setting.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because a time change during use, without user intervention, may result in the user running the incorrect basal segment leading to over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 08-jul-2019 with the following findings: during investigation, the dates in total daily dose history are in congruent changing from (b)(6)2019 to (b)(6)2023, from (b)(6)2023 to (b)(6)2019, and from (b)(6)2019 to (b)(6)2019.There was no data in black box from these dates due to continued use.A timekeeping accuracy test was performed; the pump was keeping time accurately.Unrelated to the original complaint, the pump powered on to a dim and discolored display.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8473487
Report Number2531779-2019-02310
Device Sequence Number13856160
Product Code OYC
UDI-Device Identifier10840406100273
UDI-Public10840406100273
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age33 MO
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR